# SDR CALA2025121712192

- Difficulty date: December 16, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N875UA
- Make and model: Airbus A319-132
- Aircraft serial: 2200
- Aircraft time: 59,970 hours, 35,493 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: DS461029620000
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 PYLON INBD CANTILEVER SKIN HAS VERTICAL CRACK.   REPAIRED NR 2 PYLON INBD CANTILEVER SKIN IAW SRM 54-52-12.
